# SDR KBMA88756

- Difficulty date: May 13, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- Aircraft time: 7,788 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 050143
- Part serial: 990110
- Condition: Inoperative
- Location: A/C Blower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONER BLOWING WARM AIR.  REPLACED WITH SERVICABLE UNIT AS REQUIRED.
